# SDR SWAA2022082645280

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 22,477 hours, 10,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY AT LOCATIONS M1672; M1670; M1675 EMERGENCY LIGHT BATTERIES FAILED CAPACITY AT LOCATIONS M1672 M1670 M1675 / [01] REPLACED M1672; M1670; AND M1675 ELBP?S REF 33-51-06;[02] AMM 33-51-06
